Format

Send to:

Choose Destination
See comment in PubMed Commons below
Ann Allergy. 1988 Sep;61(3):216-9.

Serum sickness with acquired precipitating antibodies during rush immunotherapy (2 cases).

Author information

  • 1Centre D'Allergie, Hopital Rothschild, Paris, France.

Abstract

Serum sickness can be induced by several heterologous proteins. Two patients undergoing rush immunotherapy developed clinical symptoms of serum sickness. One patient received a mite and grass pollens mixture and the second patient a wasp and yellow-jacket venoms mixture. Precipitating antibodies against some allergens used for immunotherapy were found in their serum during the disease but not in the sera drawn before immunotherapy and two and three months after. Pathologic findings showed a leukocytoclastic vasculitis. Pathogenesis of this complication is discussed.

PMID:
3137849
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk